# SDR CHQA000588

- Difficulty date: November 20, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N376
- Make and model: Emb EMB-135KL
- Aircraft serial: 145578
- Aircraft time: 7,368 hours, 6,111 cycles
- Engine: Allsn AE3007A
- Engine time: 11,109 hours, 7,892 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A13
- Part serial: CAE311280
- Condition: Unserviceable
- Location: Nr 2
- Part time: 11,109 hours, 7,892 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ON ADVANCING THRUST LEVERS, CREW  FELT A VIBRATION COMING FROM NR 2 ENGINE, AT THE SAME TIME A TRIPLE CHIME OF "E2 LOW N1". TAKEOFF ABORTED JUST BEFORE 80 KNOTS & TAXIED A SHORT DISTANCE TO J INTERSECTION.  AFTER TAKEOFF ABORTED TRIPLE CHIME MESSAGE WENT AWAY & "E2 NO DISP" REMAINED ON.  AFTER EXITING RUNWAY NR 2 ENGINE SHUTDOWN. WHEN MZ ARRIVED THEY SAW THE ATS ACCESS DOOR BLOWN OPEN & FOUND METAL SHAVINGS IN THE TAIL PIPE. MAINTENANCE STARTED THE NR 2 ENGINE & NOTICED THERE WAS NO N1 IND & SHUT IT DOWN.  MX INSPECTED ENGINE & FOUND IT WAS SEVERELY DAMAGED.  R/R NR 2 ENGINE.  LEAKS AND OPS CHECKS GOOD.
